# SDR YENA2024011100027

- Difficulty date: January 9, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 02725
- Aircraft time: 66,613 hours, 23,744 cycles
- System (JASC): 2760 · Drag Control System
- Part: Controller
- Part number: B372BAM0515
- Part serial: 575
- Condition: Failed
- Location: 1ce3
- Part time: 4,615 hours, 1,825 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1068, PBI-HPN. (AIRCRAFT DIVERTED TO JFK) 'FLCTL SPD BRK 2 FAULT; REMOVED AND REPLACED SEC 3 IAW AMM 27-94-324 PERFORMED OPS CHECK OK SEC 3 IAW AMM 27-94-00. OPS CHECK GOOD. NO FAULT NOTED.'
